# SDR SWAA2022083142216

- Difficulty date: August 15, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N8698B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36977
- Aircraft time: 20,171 hours, 9,564 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY ATTACH ANGLE COMMON TO SHIELD HAS AREAS OF CORROSION BS767 TO BS787 RBL21 WL156 / [01] EVALUATED CORROSION ON ATTACH ANGLE COMMON TO SHIELD BS 767 TO 787 RBL 21 WL 156; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0;[02] VERIFIED CORRECTIVE ACTION #1;[03] REMOVED AFT CARGO BAY ATTACH ANGLE COMMON TO SHIELD; BS 767-787 RBL 21; WL 156 PER SRM 51-40-02-0G-0.;[04] LOCATED; DRILLED; DEBURRED AND INSTALLED NUT PLATES ON NEW ATTACH ANGLE PER SRM 51-40-05-0G-0; DWG 146A8123; SRM 51-40-02-0G-0. OK TO INSTALL.;[05] VERIFIED CORRECTIVE ACTION #4;[06] INSTALLED ATTACH ANGLE COMMON TO SHIELD BS 767-787 RBL 21; WL 156 PER SRM 51-40-02-0G-0 AND DWG 146A8123.;[07] VERIFIED CORRECTIVE ACTION #6 AND MEASUREMENT FIELD;[08] VERIFIED CORRECTIVE ACTION #6 AND MEASUREMENT FIELD
